Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ralphed

Changing Dosage in Cold Weather????

Recommended Posts

Ok so im from New Zealand....ive been on tane just over 2 months and still breaking out a bit.....ad red makrs lingering (which is actaully the work part about it), but in 1 month i head over to Canada.....i have some of my family and some friends over there. At current i am on 80mg a day and i weight about 82 kg...side effects are managable but still not the best and i have a red face a lot. I was talking to my derm the other day when i had my appointment and talked about dropping my dosage when i went over there and he had no problem with doing that. SO now im wondering what do i drop it to....obviouosly by dropping it i will be reducing my side effects, but will it also slightly reduce how red i am in the face??

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×